| Model Number |
SIZE MEDIUM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
10/09/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
"it was reported that a patient underwent a revision surgery for glenoid loosening 9 years post operative.Patient: (b)(6).